# SDR SWIA200718102

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 11,883 hours, 8,390 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0974
- Condition: Leaking
- Location: Spoilers
- Part time: 907 hours, 639 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION RECEIVED A "HYD 2 LO PRESS" WITH ASSOCIATED LEFT AND RIGHT INBOARD SPOILERONS AND LEFT AND RIGHT INBOARD FLIGHT SPOILERS AS WELL AS RIGHT THRUST REVERSER CAUTION MESSAGES.  ALSO, RECEIVED AN OUTBOARD BRAKES CAUTION MESSAGE ON ROLLOUT.  HYDRAULIC RESERVOIR NR 2 QUANTITY SHOWS 5 PERCENT.  REPLACED RIGHT, INBOARD, MULTI FUNCTION SPOILER PCU IAW CRJ 700 MM 27-62-01.  NO LEAKS NOTED.
